# SDR DALA1315240682

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102851
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME, BS 1340, S25-26R DENTED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5 DETAIL I.
